# SDR ASAA2022020337337

- Difficulty date: February 3, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 34,589 hours, 11,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: R Aft Cabin Ceil
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT (EXTERIOR) INOP. GROUNDED - YES. RELAMPED R2 DOOR SLIDE EMERGENCY LT. NO HELP. REMOVED & REPLACED BATTERY PACK M1672 REF B737-900 AMM 33-51-06. OPS CHECK OK.
